# SDR SWAA2020010740193

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 17,514 hours, 7,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000790044
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN FELL OFF.         / REINSTALLED SIGN PER AMM.
